# SDR 2001UALA00558

- Difficulty date: April 21, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 41,420 hours, 21,708 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 LBL 50 NUT CLIP HOLE IS ELONGATED.  REMOVED DAMAGE AND INSTALLED AN ANGLE REPAIR.  MAJOR REPAIR ACCOMPLISHED.
